# SDR DXTA2021061643750

- Difficulty date: June 16, 2021
- Submitted: June 18, 2021
- Operation: Air carrier
- Aircraft: N417QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500444
- Aircraft time: 3,088 hours, 2,450 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Module
- Condition: Faulted
- Location: Brake System
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BRK FAIL YELLOW CAS: BRK FAIL ON LONG APPROACH, COMPLETED THE QRH AND PERFORMED A NORMAL LANDING. "CORRECTIVE ACTION" REMOVED BRAKE CONTROL MODULE, INSTALLED INSPECTED MODULE, REMOVED BRAKE CONTROL MODULE P/N DAP00101-02, S/N 0044RH. INSTALLED INSPECTED MODULE, REF PHENOM 300 AMM 32-41-07-400-801A, JACKED AIRCRAFT. COMMPLIED WITH HYDRAULIC SYSTEM BLEEDING PROCEDURES, LEAK AND OPS CHECKED BRAKE CONTROL MODULE NO DEFECTS NOTED. TRF PHENOM 300 AMM 29-10-00  32-41-00,32-41-00,32-41-07.
